# SDR FDEA202009262331

- Difficulty date: September 26, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42712
- Aircraft time: 10,321 hours, 4,416 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELING REPORTED TROUBLE WITH MAIN ENTRY DOOR.  ARRIVED AT AIRCRAFT AND FOUND ESCAPE DEPLOYED.  ESCAPE ROPE COVER BOTTOM FORWARD SNAP RIPPED  THROUGH.  FACT 26SEP20 06:54 MEM U.  RE-INSTALLED ESCAPE ROPE.  REMOVED AND REPLACED L1 DOOR EMERGENCY ESCAPE ROPE CHANNEL COVER (MANUFACTURER SATAIR USA INC MPN: 416T1601-7), IN REFERENCE TO AMM 25-61-04-2-1.  OK FOR SERVICE.
